Norco Abuse Withdrawal

Norco Abuse Withdrawal

Withdrawal occurs when an individual tries to abruptly stop the consumption of a drug, whether prescription or non-prescription. This is mainly as a result of the chemical residues deposited in the body through use of these drugs for extended periods of time. It mainly occurs as a reaction of the body adjusting to the unfamiliar situation of lacking certain chemicals in the system.

Norco has recently become a commonly abused drug. It falls into the category of narcotic painkillers, though it is also used in suppressing fever. Norco is actually a brand composed of two drugs, namely hydrocodone (an opiate) and acetaminophen. Both of these are known to be very effective in treating pain, and therefore their combination in the making of Norco improves its effectiveness.

Abuse of Norco is similar to that of other drugs, whether prescription or non-prescription, and is mainly behavioral in nature. Individuals may abuse Norco as a way of managing acute pain, in an effort to deal with the intense withdrawal symptoms produced when consumption is interrupted, as a result of misdiagnosis of depression, anxiety or trauma, or just for recreation purposes.

However it develops, Norco abuse starts with physical and psychological dependency, which triggers intense cravings for the drug. This is worsened by the development of chemical tolerance resulting from the buildup of chemicals in the body. This process renders the prescription drug ineffective, forcing the individual to increase their intake of the drug in an effort to relive its initial effects.

Norco Abuse Withdrawal

Abruptly stopping Norco will produce symptoms of withdrawal. These may occur immediately or after some time, depending on the amounts the individual last consumed, the length of time they have been abusing the drugs, and how well their body has been metabolizing the drug.

Withdrawal symptoms can make life very uncomfortable and unpleasant for the individual. In most cases they will be short-lived, some lasting only a few days. However, in some cases these symptoms can last for days or even weeks. This is especially true when an individual tries to stop taking the drug without the help of qualified medical practitioners. Note that in such cases, chances of relapsing are very high. For this reason, it is safer for an individual to sign up at a rehabilitation center (800-303-2482).

The most common Norco withdrawal symptoms include anxiety, pains and aches, diarrhea, goose bumps, flu-like symptoms, headaches, loss of appetite, hallucinations, insomnia, mood swings and nausea. The individual may also undergo intensive sweating, sleep problems or insomnia, tremors, rigors or fever chills and stomach pains, as well as upper respiratory symptoms.

Underlining the seriousness of Norco abuse withdrawal is the fact that newborn babies may undergo these symptoms if the pregnant or nursing mother is consuming this medication. In addition, the newborn may be subject to physical defects, organ damage or other forms of physical harm.

It is often difficult to stop taking Norco once you are hooked, mainly due to the withdrawal. However, under the guidance of qualified medical practitioners, one may be able to quit the drug without necessarily undergoing the pain of withdrawal. This is especially true when the rapid detoxification method is used. It is therefore important to seek help from a rehabilitation center.

Leave a Reply